# SDR DALA2019040202103

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 6,691 hours, 3,552 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: B-Nut
- Condition: Loose
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LOW CREW O2. 380 PSI EN-ROUTE.  FOUND LOOSE B NUT AT THE O2 BOTTLE PRESSURE REGULATOR. SECURED THE LINE AND SERVICED THE O2 BOTTLE.
